Affordable Access

Publisher Website

Stability conditions for nonlinear control processes using Lyapunov functions with discontinuous derivatives

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
84
Issue
2
Identifiers
DOI: 10.1016/0022-247x(81)90173-6

Abstract

Abstract The concept of a state space decomposition is used to define a wide class of Lyapunov functions with discontinuous derivatives for stability analysis. This class is used to derive a set of sufficient conditions for global asymptotic stability of nonlinear control processes. The work has applications, in particular, to the stability analysis of control processes governed by discontinuous closed-loop control laws (e.g., bang-bang).

There are no comments yet on this publication. Be the first to share your thoughts.